User Tag List

Results 1 to 8 of 8
  1. #1
    Senior Member
    Join Date
    Aug 2009
    Posts
    118
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default phenibut withdrawal help!

    i've been taking phenibut off-and-on for really quite a long time, but my latest stint is only two weeks old.

    i intend to never take it again, actually - i see no real or good purpose for it. for now i'm trying to figure out the best tapering off regimen.

    i actually started up because i had a stupid and intense drug cocktail two weeks ago that left me with unbearable anxiety and phenibut was the closest and only available thing to help. it's possible the anxiety i'm feeling now is residual effects from that along with generalized anxiety in addition to the phenibut. here's an approximation (very approximate) of my latest two weeks usage (before that haven't taken phenibut for at least a month i believe):

    june......
    19th: 3g
    20th: 3g
    21st: 2g
    22nd: 3g
    23rd: 2g
    24th: 1g
    25th: 2g
    26th: 3g
    27th: 2g
    28th: 1.5g
    29th: 0g
    30th: .5g

    yesterday i didn't have any, and then today i was extremely bad so i had an extra .5 which doesn't feel nice but much better that i was feeling prior to taking it (felt like hell).

    what's the best way to taper off? i don't want to drag it out too long but also want to preserve my sanity and be able to at least partially function at work. i have l-theanine at my disposal and can purchase other supplements recommended for this. i feel like my recent phenibut use is way, way milder that what others here have gone through when they talk about phenibut withdrawal -- at the same time, i'm feeling very real symptoms and i also feel like my brain is far from optimal from years of substance mis-use that it's more susceptible to more damage. anyway, thoughts?

  2. #2
    Senior Member
    Join Date
    Feb 2012
    Posts
    238
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    L-Theanine won't do shit for GABA-B abuse. It's a very mild GABAergic. I remember once when I withdrawing from GHB, I tried stuff like taurine, picamilon and theanine and they were completely useless. They are slightly calming at best.

    Talk to people on here who have experience with taking Baclofen. Baclofen can be used for GHB withdrawal (which also agonizes GABA-B like Phenibut) but of course, I can't advise anything, because I have never taken Baclofen and am completely uneducated on what a possible tapering schedule might be, based on what you have taken for the last month with Phenibut.

    Once you taper off the Phenibut you'll then need to taper off the Baclofen. How is that done? I don't know.

    Or you could try benzos for a limited period. What is a limited period? I don't know.

    The two other options are booking time off uni/work and going through withdrawal (sleepless nights included) or tapering off very, very slowly.

    Finally, anyone who suffers with bad anxiety should stay the hell away from these GABA-B compounds because they come with severe rebound consequences when tolerance seeps in. So, although you initially visit heaven for a while, you eventually end up in hell and suffering is all part of the experience. What goes up, comes down.

    Apologies if I sound too preachy... It's just I have experience with these drugs myself and although from time to time I think how nice it would be to get high, the rational part of my brain now immediately slaughters the craving side with a very long list of reasons why I can't and shouldn't take them. The 'pros' (usually one or two things) never win against the 'cons' (usually a list of nine or ten things).

    Have you read the Phenibut thread on here?

    Good luck to you!

  3. #3
    Senior Member
    Join Date
    May 2011
    Posts
    258
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    i found neurontin to be amazing when it comes to eliminating phenibut withdrawal..600 mgs of neurontin taken daily allowed me to quit a 2 plus gram daily habit of phenibut cold turkey with little to no withdrawal symptoms..

  4. #4
    Senior Member sartac's Avatar
    Join Date
    Jan 2011
    Posts
    102
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Ashwagandha may be of some help, also.

    http://www.ncbi.nlm.nih.gov/pubmed/1660034

  5. #5
    Senior Member XSIV8's Avatar
    Join Date
    Aug 2011
    Location
    Canada
    Posts
    1,051
    Mentioned
    1 Post(s)
    Tagged
    0 Thread(s)

    Default

    iI've successfully weened myself off of phenibut after 8+mths of ongoing use but it can be a prolonged process much like weening off baclofen or even a Benzo. I sped things up with some supplements. Without it, I'd do a 10% dose reduction each week for the most comfortable experience. I had klonopin & baclofen available to me but chose not to utilize them. I tried baclofen before and didn't like how it made me feel. Anyways, here's a good place to start and describes how to do it if you're interested. http://www.mindandmuscle.net/forum/n...asualty-6.html

  6. #6
    Senior Member XSIV8's Avatar
    Join Date
    Aug 2011
    Location
    Canada
    Posts
    1,051
    Mentioned
    1 Post(s)
    Tagged
    0 Thread(s)

    Default

    Oh, and I found l-theanine helpful when coming off in doses that would reach normally 800mgs to 1 gram per day....in addition to other supplements like magnesium bi-glycinate.

  7. #7
    Senior Member
    Join Date
    May 2011
    Posts
    258
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    ^^problem with that is, life has side effects, hence why we take drugs to alleviate those only to bring upon new ones..lol

  8. #8
    Senior Member FL3XMAGNUM's Avatar
    Join Date
    Aug 2011
    Posts
    374
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    No experience with drugs to help with anxiety, minus phenibut. I took it a couple days on/a day off for a month, and later in the month noticed I had bad anxiety on my off day, and getting little to no sleep. My assumption was this anxiety was a side effect from the phenibut. I was able to just deal with it and haven't taken it habitually since then. I just take 2g here or there, maybe once a week, to relax myself.
    That anxiety surge that comes out of nowhere really sucks. I hope you find a solution.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. phenibut withdrawal?
    By xith in forum Neuroscience/Nootropics
    Replies: 41
    Last Post: August 8th, 2012, 11:40 PM
  2. Phenibut withdrawal
    By SmackThat in forum Supplements 101
    Replies: 33
    Last Post: January 6th, 2012, 12:29 AM
  3. Phenibut withdrawal
    By apache in forum Supplements 101
    Replies: 2
    Last Post: November 18th, 2009, 03:29 AM
  4. phenibut withdrawal
    By chris0374 in forum Supplements 101
    Replies: 4
    Last Post: July 17th, 2008, 07:57 PM
  5. Phenibut withdrawal
    By muidumees in forum Neuroscience/Nootropics
    Replies: 5
    Last Post: September 28th, 2004, 01:37 AM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •